???global.info.a_carregar???
Identification

Personal identification

Full name
Bilal Khan

Citation names

  • Khan, Bilal
  • B. Khan

Author identifiers

Ciência ID
171E-E964-3051
ORCID iD
0000-0003-2427-2003

Email addresses

  • bilalmaths789@gmail.com (Professional)
  • bilalmaths789@hnas.ac.cn (Professional)

Telephones

Mobile phone
  • (+86) 1937067673 (Personal)

Addresses

  • NO.228, Chongshi Village, Zhengdong New District,, 450046, Zhenghzhou, Henan, China (Professional)

Websites

Knowledge fields

  • Exact Sciences - Mathematics
  • Exact Sciences - Mathematics - Pure Mathematics

Languages

Language Speaking Reading Writing Listening Peer-review
English Proficiency (C2) Proficiency (C2) Proficiency (C2) Proficiency (C2) Proficiency (C2)
Education
Degree Classification
2019/09/01 - 2023/06/13
Attended
Fundamental Mathematics (Doctor of Philosophy)
Major in Fundamental Mathematics
East China Normal University, China
"Applications of Basic (or q-) Series and Basic (or q-) Polynomials in Geometric Function Theory" (THESIS/DISSERTATION)
2015/10/01 - 2019/06/13
Attended
Mathematics (Master)
Major in Pure Mathematics
Abbottabad University of Science and Technology, Pakistan
"Convolution Properties of p-Valent Functions Associated with Conic Domain" (THESIS/DISSERTATION)
2013/09/01 - 2015/09/02
Attended
Mathematics (Bachelor)
Major in Mathematics
Hazara University Mansehra, Pakistan
Affiliation

Others

Category
Host institution
Employer
2024/10/10 - Current Assistant researcher Henan Academy of Sciences, China
Henan Academy of Sciences, China
2024/01/01 - 2024/09/30 Postdoctoral Fellow Tongji University Department of Mathematics, China
Tongji University Department of Mathematics, China
Outputs

Publications

Journal article
  1. G. Saravanan; S. Baskaran; Jihad Younis; Bilal Khan; Musthafa Ibrahim. "Bi-univalent characteristics for a particular class of Bazilevic functions generated by convolution using Bernoulli polynomials". Arab Journal of Basic and Applied Sciences (2024): https://doi.org/10.1080/25765299.2024.2406147.
    10.1080/25765299.2024.2406147
  2. Timilehin Gideon Shaba; Serkan Araci; Babatunde Olufemi Adebesin; Fuat Usta; Bilal Khan. "Characterization of Bi-Starlike Functions: A Daehee Polynomial Approach". Symmetry (2024): https://doi.org/10.3390/sym16121640.
    10.3390/sym16121640
  3. H.M. Srivastava; Timilehin Gideon Shaba; Musthafa Ibrahim; Fairouz Tchier; Bilal Khan. "Coefficient bounds and second Hankel determinant for a subclass of symmetric bi-starlike functions involving Euler polynomials". Bulletin des Sciences Mathématiques (2024): https://doi.org/10.1016/j.bulsci.2024.103405.
    10.1016/j.bulsci.2024.103405
  4. Ayman Alahmade; Zeeshan Mujahid; Ferdous M. O. Tawfiq; Bilal Khan; Nazar Khan; Fairouz Tchier. "Third Hankel Determinant for Subclasses of Analytic and m-Fold Symmetric Functions Involving Cardioid Domain and Sine Function". Symmetry (2023): https://doi.org/10.3390/sym15112039.
    10.3390/sym15112039
  5. Muhammad Ghaffar Khan; Bilal Khan; Jianhua Gong; Fairouz Tchier; Ferdous M. O. Tawfiq. "Applications of First-Order Differential Subordination for Subfamilies of Analytic Functions Related to Symmetric Image Domains". Symmetry (2023): https://doi.org/10.3390/sym15112004.
    10.3390/sym15112004
  6. Muhammad Ghafar Khan; Bilal Khan; Ferdous M. O. Tawfiq; Jong-Suk Ro. "Zalcman Functional and Majorization Results for Certain Subfamilies of Holomorphic Functions". Axioms (2023): https://doi.org/10.3390/axioms12090868.
    10.3390/axioms12090868
  7. Timilehin Gideon Shaba; Serkan Araci; Babatunde Olufemi Adebesin; Fairouz Tchier; Saira Zainab; Bilal Khan. "Sharp Bounds of the Fekete–Szegö Problem and Second Hankel Determinant for Certain Bi-Univalent Functions Defined by a Novel q-Differential Operator Associated with q-Limaçon Domain". Fractal and Fractional (2023): https://doi.org/10.3390/fractalfract7070506.
    10.3390/fractalfract7070506
  8. Sadia Riaz; Timilehin Gideon Shaba; Qin Xin; Fairouz Tchier; Bilal Khan; Sarfraz Nawaz Malik. "Fekete–Szegö Problem and Second Hankel Determinant for a Class of Bi-Univalent Functions Involving Euler Polynomials". Fractal and Fractional (2023): https://doi.org/10.3390/fractalfract7040295.
    10.3390/fractalfract7040295
  9. Qiuxia Hu; Timilehin Gideon Shaba; Jihad Younis; Bilal Khan; Wali Khan Mashwani; Murat Çaglar. "Applications of q-derivative operator to subclasses of bi-univalent functions involving Gegenbauer polynomials". Applied Mathematics in Science and Engineering (2022): https://doi.org/10.1080/27690911.2022.2088743.
    10.1080/27690911.2022.2088743
  10. Mohammad Faisal Khan; Nazar Khan; Serkan Araci; Shahid Khan; Bilal Khan; Xiaolong Qin. "Coefficient Inequalities for a Subclass of Symmetric q -Starlike Functions Involving Certain Conic Domains". Journal of Mathematics (2022): https://doi.org/10.1155/2022/9446672.
    10.1155/2022/9446672
  11. Muhammad Sabil Ur Rehman; Qazi Zahoor Ahmad; Isra Al-shbeil; Sarfraz Ahmad; Ajmal Khan; Bilal Khan; Jianhua Gong. "Coefficient Inequalities for Multivalent Janowski Type q-Starlike Functions Involving Certain Conic Domains". Axioms (2022): https://doi.org/10.3390/axioms11100494.
    10.3390/axioms11100494
  12. Caihuan Zhang; Bilal Khan; Timilehin Gideon Shaba; Jong-Suk Ro; Serkan Araci; Muhammad Ghaffar Khan. "Applications of q-Hermite Polynomials to Subclasses of Analytic and Bi-Univalent Functions". Fractal and Fractional (2022): https://doi.org/10.3390/fractalfract6080420.
    10.3390/fractalfract6080420
  13. Isra Al-Shbeil; Hari Mohan Srivastava; Muhammad Arif; Mirajul Haq; Nazar Khan; Bilal Khan. "Majorization Results Based upon the Bernardi Integral Operator". Symmetry (2022): https://doi.org/10.3390/sym14071404.
    10.3390/sym14071404
  14. Mohammad Faisal Khan; Shahid Khan; Nazar Khan; Jihad Younis; Bilal Khan; Muhammad Rashid. "Applications of q-Symmetric Derivative Operator to the Subclass of Analytic and Bi-Univalent Functions Involving the Faber Polynomial Coefficients". Mathematical Problems in Engineering (2022): https://doi.org/10.1155/2022/4250878.
    10.1155/2022/4250878
  15. Huo Tang; Muhammad Arif; Khalil Ullah; Nazar Khan; Mirajul Haq; Bilal Khan; Adel A. Attiya. "Starlikeness Associated with Tangent Hyperbolic Function". Journal of Function Spaces (2022): https://doi.org/10.1155/2022/8379847.
    10.1155/2022/8379847
  16. Bilal Khan; Ibtisam Aldawish; Serkan Araci; Muhammad Ghaffar Khan. "Third Hankel Determinant for the Logarithmic Coefficients of Starlike Functions Associated with Sine Function". Fractal and Fractional (2022): https://doi.org/10.3390/fractalfract6050261.
    10.3390/fractalfract6050261
  17. Shahid Khan; Nazar Khan; Aftab Hussain; Serkan Araci; Bilal Khan; Hamed H. Al-Sulami. "Applications of Symmetric Conic Domains to a Subclass of q-Starlike Functions". Symmetry (2022): https://www.mdpi.com/2073-8994/14/4/803.
    10.3390/sym14040803
  18. Bilal Khan; Zhi-Guo Liu; Timilehin Gideon Shaba; Serkan Araci; Nazar Khan; Muhammad Ghaffar Khan; Om P. Ahuja. "Applications of q -Derivative Operator to the Subclass of Bi-Univalent Functions Involving q -Chebyshev Polynomials". Journal of Mathematics (2022): https://doi.org/10.1155/2022/8162182.
    10.1155/2022/8162182
  19. Huo Tang; Muhammad Arif; Mirajul Haq; Nazar Khan; Mustaqeem Khan; Khurshid Ahmad; Bilal Khan. "Fourth Hankel Determinant Problem Based on Certain Analytic Functions". Symmetry (2022): https://www.mdpi.com/2073-8994/14/4/663.
    10.3390/sym14040663
  20. Bilal Khan; Shahid Khan; Jong-Suk Ro; Serkan Araci; Nazar Khan; Nasir Khan. "Inclusion Relations for Dini Functions Involving Certain Conic Domains". Fractal and Fractional (2022): https://www.mdpi.com/2504-3110/6/2/118.
    10.3390/fractalfract6020118
  21. Najeeb Ullah; Irfan Ali; Sardar Muhammad Hussain; Jong-Suk Ro; Nazar Khan; Bilal Khan. "Third Hankel Determinant for a Subclass of Univalent Functions Associated with Lemniscate of Bernoulli". Fractal and Fractional (2022): https://doi.org/10.3390/fractalfract6010048.
    10.3390/fractalfract6010048
  22. Dong Liu; Serkan Araci; Bilal Khan. "A Subclass of Janowski Starlike Functions Involving Mathieu-Type Series". Symmetry (2021): https://doi.org/10.3390/sym14010002.
    10.3390/sym14010002
  23. Caihuan Zhang; Mirajul Haq; Nazar Khan; Muhammad Arif; Khurshid Ahmad; Bilal Khan. "Radius of Star-Likeness for Certain Subclasses of Analytic Functions". Symmetry (2021): https://doi.org/10.3390/sym13122448.
    10.3390/sym13122448
  24. Wali Khan Mashwani; Bakhtiar Ahmad; Nazar Khan; Muhammad Ghaffar Khan; Sama Arjika; Bilal Khan; Ronnason Chinram; John R. Akeroyd. "Fourth Hankel Determinant for a Subclass of Starlike Functions Based on Modified Sigmoid". Journal of Function Spaces (2021): https://doi.org/10.1155/2021/6116172.
    10.1155/2021/6116172
  25. Lei Shi; Hari M. Srivastava; Muhammad Ghaffar Khan; Nazar Khan; Bakhtiar Ahmad; Bilal Khan; Wali Khan Mashwani. "Certain Subclasses of Analytic Multivalent Functions Associated with Petal-Shape Domain". Axioms 10 4 (2021): 291-291. https://doi.org/10.3390/axioms10040291.
    10.3390/axioms10040291
  26. Zeya Jia; Shahid Khan; Nazar Khan; Bilal Khan; Muhammad Asif; Richard I. Avery. "Faber Polynomial Coefficient Bounds for m -Fold Symmetric Analytic and Bi-univalent Functions Involving q -Calculus". Journal of Function Spaces (2021): https://doi.org/10.1155/2021/5232247.
    10.1155/2021/5232247
  27. Lei Shi; Bakhtiar Ahmad; Nazar Khan; Muhammad Ghaffar Khan; Serkan Araci; https://kust.edu.pk/kust/index.php/insf/376-director; Bilal Khan. "Coefficient Estimates for a Subclass of Meromorphic Multivalent q-Close-to-Convex Functions". Symmetry (2021): https://www.mdpi.com/2073-8994/13/10/1840.
    10.3390/sym13101840
  28. Hari M. Srivastava; Nazar Khan; Shahid Khan; Qazi Zahoor Ahmad; Bilal Khan. "A Class of k-Symmetric Harmonic Functions Involving a Certain q-Derivative Operator". Mathematics 9 15 (2021): 1812-1812. https://doi.org/10.3390/math9151812.
    10.3390/math9151812
  29. Qiuxia Hu; Hari M. Srivastava; Bakhtiar Ahmad; Nazar Khan; Muhammad Ghaffar Khan; Wali Khan Mashwani; Bilal Khan. "A Subclass of Multivalent Janowski Type q-Starlike Functions and Its Consequences". Symmetry 13 7 (2021): 1275-1275. https://doi.org/10.3390/sym13071275.
    10.3390/sym13071275
  30. Zeya Jia; Bilal Khan; Qiuxia Hu; Dawei Niu. "Applications of Generalized q-Difference Equations for General q-Polynomials". Symmetry 13 7 (2021): 1222-1222. https://doi.org/10.3390/sym13071222.
    10.3390/sym13071222
  31. Zeya Jia; Bilal Khan; Praveen Agarwal; Qiuxia Hu; Xinjing Wang. "Two New Bailey Lattices and Their Applications". Symmetry (2021): https://doi.org/10.3390/sym13060958.
    10.3390/sym13060958
  32. Bilal Khan; Hari Mohan Srivastava; Nazar Khan; Maslina Darus; Qazi Zahoor Ahmad; Muhammad Tahir. "Applications of Certain Conic Domains to a Subclass of q-Starlike Functions Associated with the Janowski Functions". Symmetry (2021): https://doi.org/10.3390/sym13040574.
    10.3390/sym13040574
  33. H.M. Srivastava; Bilal Khan; Nazar Khan; Muhammad Tahir; Sarfraz Ahmad; Nasir Khan. "Upper bound of the third Hankel determinant for a subclass of q-starlike functions associated with the q-exponential function". Bulletin des Sciences Mathématiques 167 (2021): 102942-102942. https://doi.org/10.1016/j.bulsci.2020.102942.
    10.1016/j.bulsci.2020.102942
  34. Bilal Khan; Zhi-Guo Liu; Hari M. Srivastava; Nazar Khan; Maslina Darus; Muhammad Tahir. "A Study of Some Families of Multivalent q-Starlike Functions Involving Higher-Order q-Derivatives". Mathematics (2020): https://doi.org/10.3390/math8091470.
    10.3390/math8091470
  35. Bilal Khan; Hari M. Srivastava; Nazar Khan; Maslina Darus; Muhammad Tahir; Qazi Zahoor Ahmad. "Coefficient Estimates for a Subclass of Analytic Functions Associated with a Certain Leaf-Like Domain". Mathematics 8 8 (2020): 1334-1334. https://doi.org/10.3390/math8081334.
    10.3390/math8081334
  36. Hari M. Srivastava; Qazi Zahoor Ahmad; Maslina Darus; Nazar Khan; Bilal Khan; Naveed Zaman; Hasrat Hussain Shah. "Upper Bound of the Third Hankel Determinant for a Subclass of Close-to-Convex Functions Associated with the Lemniscate of Bernoulli". Mathematics (2019): https://doi.org/10.3390/math7090848.
    10.3390/math7090848
  37. Shahid Mahmood; Hari Srivastava; Nazar Khan; Qazi Ahmad; Bilal Khan; Irfan Ali. "Upper Bound of the Third Hankel Determinant for a Subclass of q-Starlike Functions". Symmetry 11 3 (2019): 347-347. https://doi.org/10.3390/sym11030347.
    10.3390/sym11030347
  38. Hari M. Srivastava; Muhammad Tahir; Bilal Khan; Qazi Zahoor Ahmad; Nazar Khan. "Some General Classes of q-Starlike Functions Associated with the Janowski Functions". Symmetry (2019): https://www.mdpi.com/2073-8994/11/2/292.
    10.3390/sym11020292
  39. Hari M. Srivastava; Qazi Zahoor Ahmad; Nasir Khan; Nazar Khan; Bilal Khan. "Hankel and Toeplitz Determinants for a Subclass of q-Starlike Functions Associated with a General Conic Domain". Mathematics (2019): http://www.mdpi.com/2227-7390/7/2/181.
    10.3390/math7020181